# SDR SWIA2020033049563

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN - APPROX.Â€¦ FS280.00 STGR 3 Â€“ STRINGER CLIP HAS SIGNS OF A CRACK AND WORKING RIVETS (MARKED)  (C CHECK) RO 3/27/2020    REMOVED AND INSTALLED A NEW FWD CABIN STRINGER CLIP ON RH STRG 3 @ FS.280.00 REF CRJ 200 SRM AND BOMBARDIER DWG.LEAK CHECK GOOD. COMPLIED WITH TASK CARD. SEE CONTINUATION FOR FURTHER DETAILS.
